Alert archive / Minnesota / Winter Storm Watches in 2015
Winter Storm Watch 3, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter storm watch at Dec 25, 2015, 2:58 AM CST for 7 counties in Minnesota. It took effect at Dec 26, 2015, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 25, 2015, 2:58 AM CST (08:58 UTC)
- In effect from
- Dec 26, 2015, 12:00 AM CST
- Expired
- Dec 25, 2015, 3:16 PM CST
- In force
- Issued by
- NWS Twin Cities, MN
Counties Chippewa County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Redwood County, MN, Renville County, MN, Swift County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 152 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
356 WWUS43 KMPX 250858 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 258 AM CST FRI DEC 25 2015 ...HEAVY SNOW POSSIBLE LATE TONIGHT AND SATURDAY... .A WINTER STORM WATCH HAS BEEN ISSUED FOR MUCH OF WEST CENTRAL MINNESOTA FOR LATE TONIGHT AND SATURDAY. SOME CITIES IN THE WATCH AREA INCLUDE CANBY...DAWSON...MONTEVIDEO...RENVILLE...WILLMAR AND APPLETON. ACCUMULATING SNOW WILL SPREAD INTO WEST CENTRAL MINNESOTA LATE FRIDAY EVENING AND PERSIST INTO SATURDAY AFTERNOON. SNOW ACCUMULATIONS OF 6 TO 8 INCHES ARE POSSIBLE. IN ADDITION...NORTHERLY WINDS OF 15 TO 25 MPH SATURDAY AFTERNOON MAY LEAD TO CONSIDERABLE BLOWING AND DRIFTING SNOW...MAKING FOR DIFFICULT DRIVING CONDITIONS. MNZ054>057-064-065-073-251700- /O.NEW.KMPX.WS.A.0003.151226T0600Z-151227T0000Z/ LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-RENVILLE- REDWOOD- INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO... WILLMAR...GRANITE FALLS...OLIVIA...REDWOOD FALLS 258 AM CST FRI DEC 25 2015 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. * SNOW IS LIKELY FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. * TOTAL SNOW ACCUMULATIONS OF 6 TO 8 INCHES ARE POSSIBLE. * SIGNIFICANT REDUCTIONS IN VISIBILITY ARE POSSIBLE. * THE POTENTIAL EXISTS FOR DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
2 follow-up statements
233 WWUS43 KMPX 251703 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1103 AM CST FRI DEC 25 2015 ...HEAVY SNOW POSSIBLE LATE TONIGHT AND SATURDAY... .A WINTER STORM WATCH CONTINUES FOR MUCH OF WEST CENTRAL MINNESOTA FOR LATE TONIGHT AND SATURDAY. SOME CITIES IN THE WATCH AREA INCLUDE CANBY...DAWSON...MONTEVIDEO...RENVILLE...WILLMAR AND APPLETON. ACCUMULATING SNOW WILL SPREAD INTO WEST CENTRAL MINNESOTA LATE FRIDAY EVENING AND PERSIST INTO SATURDAY AFTERNOON. SNOW ACCUMULATIONS OF 6 TO 8 INCHES ARE POSSIBLE. IN ADDITION... NORTHERLY WINDS OF 15 TO 25 MPH SATURDAY AFTERNOON MAY LEAD TO CONSIDERABLE BLOWING AND DRIFTING SNOW...MAKING FOR DIFFICULT DRIVING CONDITIONS. MNZ054>057-064-065-073-260115- /O.CON.KMPX.WS.A.0003.151226T0600Z-151227T0000Z/ LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-RENVILLE- REDWOOD- INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO... WILLMAR...GRANITE FALLS...OLIVIA...REDWOOD FALLS 1103 AM CST FRI DEC 25 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... * SNOW IS LIKELY FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. * TOTAL SNOW ACCUMULATIONS OF 6 TO 8 INCHES ARE POSSIBLE. * SIGNIFICANT REDUCTIONS IN VISIBILITY ARE POSSIBLE. * THE POTENTIAL EXISTS FOR DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
146 WWUS43 KMPX 252116 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 316 PM CST FRI DEC 25 2015 ...HEAVY SNOW POSSIBLE LATE TONIGHT AND SATURDAY... .A WINTER STORM WARNING HAS BEEN ISSUED FOR WEST CENTRAL MINNESOTA FOR LATE TONIGHT AND SATURDAY...GENERALLY WEST OF A LINE FROM ST. PETER TO WILLMAR. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THE REMAINDER OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN...ALSO FOR LATE TONIGHT AND SATURDAY. ACCUMULATING SNOW WILL SPREAD INTO WEST CENTRAL MINNESOTA LATE THIS EVENING AND PERSIST INTO SATURDAY AFTERNOON. SNOW ACCUMULATIONS OF 6 TO 8 INCHES ARE POSSIBLE IN THE WARNING AREA. FOR THE REMAINDER OF CENTRAL AND EASTERN MINNESOTA...INCLUDING ST. CLOUD AND THE TWIN CITIES...3 TO 5 INCHES OF SNOW ARE POSSIBLE. IN SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN NEAR EAU CLAIRE...A MIX OF SNOW AND FREEZING RAIN IS POSSIBLE...WITH SNOWFALL TOTALS OF 1 TO 3 INCHES AND MINOR ICE ACCUMULATION. IN ADDITION...NORTHERLY WINDS OF 15 TO 25 MPH SATURDAY AFTERNOON MAY LEAD TO CONSIDERABLE BLOWING AND DRIFTING SNOW ACROSS WEST CENTRAL MINNESOTA...MAKING FOR DIFFICULT DRIVING CONDITIONS. MNZ054>057-064-065-073-260530- /O.UPG.KMPX.WS.A.0003.151226T0600Z-151227T0000Z/ /O.NEW.KMPX.WS.W.0006.151226T0300Z-151227T0000Z/ LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-RENVILLE- REDWOOD- INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO... WILLMAR...GRANITE FALLS...OLIVIA...REDWOOD FALLS 316 PM CST FRI DEC 25 2015 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW IS LIKELY FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. * TOTAL SNOW ACCUMULATIONS OF 6 TO 8 INCHES ARE POSSIBLE. * SIGNIFICANT REDUCTIONS IN VISIBILITY ARE POSSIBLE. * THE POTENTIAL EXISTS FOR DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ MNZ067-074-075-082-083-091-092-260530- /O.NEW.KMPX.WW.Y.0021.151226T0300Z-151227T0000Z/ SIBLEY-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- INCLUDING THE CITIES OF...GAYLORD...NEW ULM...ST. PETER... ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH 316 PM CST FRI DEC 25 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SATURDAY. * MAIN IMPACT...2 TO 5 INCHES OF SNOW ARE EXPECTED...WITH HEAVIEST AMOUNTS NORTHWEST OF MANKATO. * OTHER IMPACTS...BLOWING SNOW COULD REDUCE VISIBILITY ON SATURDAY AFTERNOON. FREEZING RAIN COULD MIX WITH THE SNOW ACROSS FAR SOUTHERN MINNESOTA...ESPECIALLY NEAR FAIRMONT AND BLUE EARTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ041>045-047>053-058>063-066-068>070-076>078-084-085-093-260530- /O.NEW.KMPX.WW.Y.0021.151226T0600Z-151227T0000Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-MCLEOD-CARVER-SCOTT-DAKOTA-LE SUEUR-RICE- GOODHUE-WASECA-STEELE-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...LITCHFIELD... MONTICELLO...MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER... HUTCHINSON...CHASKA...SHAKOPEE...HASTINGS...LE SUEUR... FARIBAULT...RED WING...WASECA...OWATONNA...ALBERT LEA 316 PM CST FRI DEC 25 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY. * MAIN IMPACT...2 TO 5 INCHES OF SNOW ARE EXPECTED...WITH HIGHEST AMOUNTS ACROSS CENTRAL AND WESTERN MINNESOTA. * OTHER IMPACTS...FREEZING RAIN COULD MIX WITH THE SNOW IN FAR SOUTHERN MINNESOTA...ESPECIALLY NEAR ALBERT LEA AND OWATONNA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ014>016-023>028-260530- /O.NEW.KMPX.WW.Y.0021.151226T0900Z-151227T0000Z/ POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...OSCEOLA...RICE LAKE...LADYSMITH... HUDSON...PRESCOTT...MENOMONIE...DURAND...CHIPPEWA FALLS... EAU CLAIRE 316 PM CST FRI DEC 25 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY. * MAIN IMPACT...1 TO 4 INCHES OF SNOW...WITH HIGHEST AMOUNTS NORTH AND WEST OF EAU CLAIRE. FREEZING RAIN COULD MIX WITH THE SNOW NEAR EAU CLAIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ADL
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter storm watch went out at Dec 24, 11:01 PM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Dec 24, 11:01 PM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1101 PM CST THU DEC 24 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 300 PM CST THU DEC 24 2015 LIGHT SNOW DEVELOPED ALONG THE IA/MN BORDER...SOUTH OF ALBERT LEA PRIOR TO 2 PM. THIS AREA OF LIGHT SNOW WAS ASSOCIATED WITH SHORT WAVE MOVING ACROSS IA. THIS FEATURE WILL BRUSH MPX FAR SE CWA WITH OCCASIONAL LIGHT SNOW FROM ALBERT LEA TO EAU CLAIRE WISCONSIN...BEFORE ENDING FROM SW TO NE PRIOR TO MIDNIGHT. A LIGHT DUSTING...UP TO A HALF INCH IS POSSIBLE IN THE SOUTHEAST CORNER OF FREEBORN COUNTY THIS AFTN. ELSEWHERE...OCCASIONAL FLURRIES IN CENTRAL MN WILL END THIS EVENING. AHEAD OF THE NEXT SYSTEM THAT WILL AFFECT THE UPPER MIDWEST LATE FRIDAY AND SATURDAY...SKIES WILL TEMPORARILY CLEAR OR BECOME PARTY CLOUDY OVERNIGHT/EARLY FRIDAY MORNING BEFORE CLOUDS MOVE IN LATER FRIDAY AFTN. IF SKIES CLEAR EARLY THIS EVENING...TEMPS WILL LIKELY DROP INTO THE TEENS/SINGLE DIGITS ABV ZERO. HOWEVER...IF SKIES REMAIN CLOUDY OVERNIGHT...TEMPS WILL LIKELY ONLY FALL A FEW DEGREES FROM AFTERNOON READINGS IN THE 20S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 300 PM CST THU DEC 24 2015 THE FORECAST CONCERN IN THE LONGER TERM REMAINS SNOW THREAT FRIDAY NIGHT/SATURDAY AND DEVELOPMENT OF LONG WAVE PATTERN INTO NEXT WEEK WITH ANOTHER SNOW POTENTIAL MONDAY/TUESDAY. MODELS IN FAIR AGREEMENT WITH DEVELOPMENT OF SNOW FRIDAY NIGHT AND SATURDAY. FEELING NOW IS A SNOW BAND DEVELOPING ACROSS MAINLY CENTRAL MN WITH 3-5 INCHES LIKELY OVER MUCH OF THE NORTHERN 2/3RDS OF THE CWA. FAR SOUTHERN MN SHOULD SEE LOWER AMOUNTS INTO SATURDAY AS MAIN FRONTOGENTICAL FORCING LIFTS INTO CENTRAL MN AS THE UPPER WAVE/JET FORCING MOVES EAST. STILL SEEING A QPF AMOUNT OF 0.30-0.40 INCHES IN THE HEAVIER SNOW BAND AS WELL. THE GFS AND HOPWRF TS ARE HIGHER IN SNOW AMOUNTS/QPF OVER THE WESTERN CWA...WHICH DID GENERATE SOME 6-8 INCH SNOW TOTALS. WILL HAVE TO WATCH THIS TREND INTO TONIGHT AS THE SREF SNOW PROBABILITIES FOR GREATER THAN 4 INCHES WERE NOT THAT GREAT OVER MOST OF THE CWA. ALSO...SREF PLUMES WERE INDICATING MAINLY A 2-4 INCH SNOW AREA. THERE IS SOME POTENTIAL OF MIXED PRECIPITATION IN FAR SOUTH CENTRAL MN WITH SLEET INDICATED DEVELOPING INTO SATURDAY. THIS MAY LIMIT OVERALL ACCUMULATIONS TO THE FAR SOUTH AS WELL. THE CIPS ANALOG HAZARDS GUIDANCE WAS STILL SHOWING THE SNOW BAND OVER CENTRAL MN AS WELL...WITH THE BEST FIT ANALOG BEING 12/24/1987. AT THE MOMENT WE BELIEVE AN ADVISORY WILL BE NEEDED FOR THE FRIDAY NIGHT/SATURDAY PERIOD. WILL LEAVE FOR THE NEXT FORECAST PACKAGE FOR ITS INCLUSION...GIVEN NEW MODEL GUIDANCE. THE LONGER TERM CONTINUES TO SPREAD ANOTHER STRONG TROUGH INTO THE WESTERN CONUS...WITH THE CUTOFF CIRCULATION TO THE SOUTHWEST LIFTING OUT TO THE NORTHEAST WITH A ST LOUIS TO CHICAGO TRACK OF THE 12Z ECMWF. THIS A TAD BIT MORE TO THE SOUTHEAST THAN YESTERDAY. THE GFS REMAINS EVEN A BIT MORE SO TO THE EAST DURING THIS PERIOD. WILL CONTINUE THE CHANCE POPS AND THIS EVENT AND CONTINUE TO MONITOR FUTURE MODEL TRENDS. THE OVERALL PATTERN REMAINS DOES CHANGE TO A MORE AMPLIFIED TROUGH OVER THE CENTRAL CONUS BY MIDWEEK WITH COOLER THAN NORMAL READINGS SOME SUNDAY AND AGAIN DEVELOPING INTO NEXT THURSDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1051 PM CST THU DEC 24 2015 CEILINGS ARE CLEARING ACROSS FAR WESTERN MINNESOTA LATE THIS EVENING AND REMAINS SOMEWHAT UNCLEAR HOW FAR EAST THIS CLEARING LINE WILL MAKE IT. EVENTUALLY...WE THINK THE BACK EDGE WILL STOP PROGRESSING EAST AND PERHAPS EVEN FILL IN. NOT TOO CONFIDENT THOUGH IN THIS SCENARIO. WE DECIDED TO HOLD ONTO CEILINGS THROUGH THE MORNING. KMSP... WE THINK THE 1700-1800FT CEILINGS WILL HANG AROUND THROUGH THE MORNING. WE ARE STRUGGLING WITH FINDING A TIME FOR CLEARING TOMORROW. WE START TO ADVECT SLIGHTLY WARMER AIR INTO MN EARLY IN THE MORNING. WARMING IS GOOD FOR CLEARING CLOUDS...BUT NOT GOOD IF IT BRINGS IN MOISTURE. THE CLEARING LINE IS SLOW...SO WE'RE THINKING A CLOUDY MORNING AND SOME CLEARING IN THE AFTERNOON. /OUTLOOK FOR KMSP/ SAT...MVFR WITH IFR/SN POSSIBLE. WINDS NE 10-15 KTS...BCMG N. SUN...MVFR POSSIBLE EARLY...THEN VFR. WINDS NW 5-10 KTS. MON...VFR. WINDS E 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. && SHORT TERM...JLT LONG TERM...DWE AVIATION...CLF
Hazardous weather outlook, Dec 24, 12:29 PM CST, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1229 PM CST THU DEC 24 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 251830- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1229 PM CST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACCUMULATING SNOW IS EXPECTED FRIDAY NIGHT INTO SATURDAY. THERE REMAINS UNCERTAINTY ON WHERE THE GREATEST SNOWFALL WILL OCCUR... BUT IT APPEARS INCREASINGLY LIKELY THAT MUCH OF THE AREA ALONG AND SOUTH OF A LINE FROM GRANITE FALLS THROUGH THE TWIN CITIES METRO TO RICE LAKE WILL SEE AT LEAST THREE INCHES OF SNOWFALL. THE HEAVIEST SNOW IS EXPECTED OVERNIGHT FRIDAY NIGHT AND SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND SNOWFALL OBSERVERS ARE URGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 3:16 PM CST | Winter Storm Warning | MPX | Chippewa, Kandiyohi, Lac qui Parle, Redwood, Renville, Swift and 1 more | 23 hr |
| Dec 25, 3:16 PM CST | Winter Weather Advisory | MPX | Anoka, Benton, Blue Earth, Brown, Carver, Chisago and 29 more | 27 hr |
Nearby
Winter Storm Watches in Minnesota, 2015Every winter storm watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.